Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 34, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at May 18, 2013, 4:26 PM CDT for 6 counties in Alabama. It took effect at May 19, 2013, 12:41 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2013, 4:26 PM CDT (21:26 UTC)
- In effect from
- May 19, 2013, 12:41 AM CDT
- Expired
- May 19, 2013, 12:52 PM CDT
- In force
- 12 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
Counties Chilton County, AL, Coosa County, AL, Elmore County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosa River at Logan Martin Dam (CCSA1).
- Action stage
- 465.5 ft
- Minor stage
- 467 ft
- Moderate stage
- 470 ft
- Major stage
- 475 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02405200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
097 WGUS44 KBMX 182126 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 426 PM CDT SAT MAY 18 2013 ...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... COOSA RIVER NEAR LOGAN MARTIN DAM AFFECTING CHILTON...COOSA... ELMORE...SHELBY...ST. CLAIR AND TALLADEGA COUNTIES. .HEAVY RAINFALL HAS OCCURRED SINCE FRIDAY OVER THE COOSA RIVER DRAINAGE BASIN...AND A FLOOD WARNING IS NOW IN EFFECT FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. && ALC021-037-051-115-117-121-190926- /O.NEW.KBMX.FL.W.0034.130519T2248Z-130521T1244Z/ /CCSA1.1.ER.130519T2248Z.130520T0000Z.130521T0044Z.NO/ 426 PM CDT SAT MAY 18 2013 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A * FLOOD WARNING FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. * FROM SUNDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2 PM SATURDAY THE STAGE WAS 465.9 FEET. * FLOOD STAGE IS 467 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO 467 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 467 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS AROUND THE LAKE OCCURS. $$
4 follow-up statements
308 WGUS84 KBMX 190303 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1003 PM CDT SAT MAY 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM... .HEAVY RAINFALL HAS OCCURRED SINCE FRIDAY OVER THE COOSA RIVER DRAINAGE BASIN...AND A FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC021-037-051-115-117-121-191503- /O.EXT.KBMX.FL.W.0034.130519T0541Z-000000T0000Z/ /CCSA1.1.ER.130519T0541Z.130519T0600Z.000000T0000Z.NO/ 1003 PM CDT SAT MAY 18 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SATURDAY THE STAGE WAS 466.5 FEET. * FLOOD STAGE IS 467.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE TONIGHT AT 467 FEET AND REMAIN NEAR THAT LEVEL FOR THE NEXT SEVERAL DAYS. * IMPACT...AT 467.0 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS AROUND THE LAKE OCCURS. $$
940 WGUS84 KBMX 190730 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 230 AM CDT SUN MAY 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM... .HEAVY RAINFALL SINCE FRIDAY HAS LEAD TO RISES ALONG PORTIONS OF THE COOSA RIVER...AND A FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC021-037-051-115-117-121-191930- /O.CON.KBMX.FL.W.0034.000000T0000Z-000000T0000Z/ /CCSA1.1.ER.130519T1200Z.130519T1200Z.000000T0000Z.NO/ 230 AM CDT SUN MAY 19 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 AM SUNDAY THE STAGE WAS 466.9 FEET. * FLOOD STAGE IS 467 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS MORNING...THEN REMAIN STEADY. * IMPACT...AT 467 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS AROUND THE LAKE OCCURS. $$
193 WGUS84 KBMX 191349 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 849 AM CDT SUN MAY 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM... HEAVY RAINFALL HAS OCCURRED SINCE FRIDAY OVER THE COOSA RIVER DRAINAGE BASIN...AND A FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. RIVER LEVELS ARE EXPECTED TO FLUCUATE AROUND 467 FEET FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC021-037-051-115-117-121-200149- /O.CON.KBMX.FL.W.0034.000000T0000Z-000000T0000Z/ /CCSA1.1.ER.130519T1640Z.130519T1800Z.000000T0000Z.NO/ 849 AM CDT SUN MAY 19 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 466.9 FEET. * FLOOD STAGE IS 467 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 467 FEET BY THIS AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 467 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS AROUND THE LAKE OCCURS. $$
088 WGUS84 KBMX 191752 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT SUN MAY 19 2013 ...THE FLOOD WARNING IS CANCELLED FOR LOGAN MARTIN LAKE ON THE COOSA RIVER... .LOGAN MARTIN LAKE HAS CRESTED AND IS BEGINNING TO FALL SLOWLY FOLLOWING THE HEAVY RAINFALL OF THIS WEEKEND. THE FLOOD WARNING IS NO LONGER IN EFFECT FOR LOGAN MARTIN LAKE...BUT MINOR OVERFLOW WILL CONTINUE THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC021-037-051-115-117-121-191822- /O.CAN.KBMX.FL.W.0034.000000T0000Z-130519T1752Z/ /CCSA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1252 PM CDT SUN MAY 19 2013 THE FLOOD WARNING IS CANCELLED FOR LOGAN MARTIN LAKE ON THE COOSA RIVER. * AT 11 AM SUNDAY THE STAGE WAS 466.8 FEET. * FLOOD STAGE IS 467 FEET. * FORECAST...LOGAN MARTIN CRESTED NEAR FLOOD STAGE AT 467.98 EARLY THIS MORNING AND HAS BEGUN TO FALL SLOWLY. A VERY SLOW FALL WILL WILL CONTINUE THE NEXT FEW DAYS. * IMPACT...AT 467 FEET...FLOODING OF SOME BOAT HOUSES AND DOCKS AROUND THE LAKE OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 18, 3:33 PM CDT, 53 minutes earlier.
Area forecast discussion, May 18, 3:33 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 333 PM CDT SAT MAY 18 2013 .DISCUSSION... CLOUDS SLOW TO CLEAR THIS MORNING HAS KEPT THE AIRMASS FROM TOTALLY DEVELOPING THIS AFTERNOON. YOUR TYPICALLY CALM BEHIND THE MCS. THE TRICKY PART TO THE FORECAST WILL BE THE BOUNDARY AND CAN WE GET THE REDEVELOPMENT BEFORE THE RIDGE BUILDS IN. RIGHT NOW THE RIDGE AXIS IS SITTING IN LOUISIANA AND SOUTHCENTRAL ARKANSAS. WATCHING THE MOISTURE VIA IR SLIDING AROUND THE APEX. EXPECTED THE MOISTURE TO BEGIN ITS SOUTHEAST SLIDE THROUGH NORTHERN MISSISSIPPI OVER THE NEXT FEW HOURS. IF THIS DOES PAN OUT LIKE THE SREF...NAM...GFS THEN WE ARE LOOKING AT ANOTHER MCS LATE TONIGHT AND TOMORROW MORNING. ALWAYS A TOUGH CALL WITH MCS AND DEVELOPMENT IN A NORTHWEST FLOW...BUT IF IT DOES DEVELOP THEN WE WOULD LIKELY SEE ADDITIONAL FLOODING IN THE NORTHEAST ONCE AGAIN. WORST SCENARIO WOULD BE IF WE WIND UP GETTING ADDITIONAL DEVELOPMENT AHEAD OF THE MCS AND THEN THE MCS MOVES THROUGH LIKE LAST NIGHT. CONTINUED HIGHER POPS ACROSS THE NORTHEAST TOMORROW AS THE RIDGE SLOWLY BUILDS IN...BUT INCREASED TEMPERATURES ACROSS THE SOUTHWEST. BY MONDAY THE RIDGE SHOULD BE IN PLACE AND TEMPERATURES WARM UP IN THE UPPER 80S AND EVEN SOME LOW 90S. BEYOND MONDAY DID NOT MAKE ANY CHANGES AS FORECAST LOOKS ON TRACK. 16 && .AVIATION... 18Z TAF DISCUSSION. ALTHOUGH THE ENTIRE REGION IS VERY UNSTABLE WITH CAPES NEAR OR ABOVE 2000 J/KG AND PW VALUES OF OVER 1.5 INCHES. THIS WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS. HOWEVER OF EVEN MORE CONCERN IS SFC BOUNDARY FROM KJFX-KBHM-KMGM...UPPER LEVEL TROUGH JUST TO THE NORTHEAST OF STATE...AND RIDGE TO THE WEST. AS A RESULT...EXPECT WIDESPREAD MVFR CIGS THROUGH SUNSET DUE TO CUMULUS INITIATION/PRECIP. IN ADDITION...BOUNDARY AND ONE MORE SHORT WAVE OVERNIGHT WILL AID IN ANOTHER ROUND OF CONVECTION ESPECIALLY FOR THE NORTHEAST SECTIONS OF STATE. REGARDLESS OF CONVECTION...EXPECT WIDESPREAD IFR CIGS/VSBYS DUE TO VERY MOIST CONDITIONS AND STRATUS FORMATION...WHICH WILL LIKELY PERSIST THROUGH 15Z. AFTER 18Z...UPPER RIDGE WILL MOVE OVER THE STATE WHICH WILL DIMINISH PRECIP CHANCES DURING SUNDAY AFTERNOON. STEFKOVICH && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 83 66 90 67 / 70 60 20 10 10 ANNISTON 65 83 65 89 67 / 70 70 30 10 10 BIRMINGHAM 66 85 66 89 67 / 50 30 10 10 10 TUSCALOOSA 67 87 66 89 66 / 20 10 10 10 10 CALERA 66 85 66 89 67 / 30 20 10 10 10 AUBURN 64 84 65 88 68 / 40 50 30 10 10 MONTGOMERY 66 87 66 91 67 / 20 20 10 10 10 TROY 65 87 66 91 66 / 20 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING COUNTIES: BLOUNT...BULLOCK...CALHOUN...CHAMBERS...CHEROKEE... CLAY...CLEBURNE...COOSA...ELMORE...ETOWAH...JEFFERSON...LEE... MACON...MONTGOMERY...RANDOLPH...RUSSELL...SHELBY...ST. CLAIR... TALLADEGA...TALLAPOOSA. &&
Hazardous weather outlook, May 18, 3:06 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT SAT MAY 18 2013 ALZ011>015-017>050-191200- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 306 PM CDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY HEAVY RAINFALL... WILL REDEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS...ESPECIALLY NEAR AND EAST OF INTERSTATE 65. THIS COULD LEAD TO LOCALIZED FLASH FLOODING...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINFALL EARLY SATURDAY. ADDITIONALLY...RIVER FLOODING IS OCCURRING ALONG THE TALLAPOOSA RIVER BASIN AND UPPER CAHABA RIVER BASIN. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONGOING SHOWERS AND THUNDERSTORMS INTO SUNDAY AFTERNOON COULD POSE A RISK OF CONTINUED FLASH FLOODING GENERALLY NEAR AND EAST OF INTERSTATE 65. RIVER FLOODING WILL CONTINUE ALONG THE TALLAPOOSA RIVER BASIN AND UPPER CAHABA RIVER BASIN THROUGH AT LEAST SUNDAY AND POSSIBLY INTO MONDAY MORNING. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND TONIGHT TO MONITOR FOR FLOODING.
In the hours before
Special weather statement, May 18, 10:53 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1053 AM CDT SAT MAY 18 2013
ALZ019-021-181700-
CALHOUN AL-CLEBURNE AL-
1053 AM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEBURNE AND SOUTHERN
CALHOUN COUNTIES UNTIL NOON CDT...
AT 1053 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ANNISTON...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HEFLIN...
EDWARDSVILLE...
FRUITHURST...
ABERNATHY...
MUSCADINE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3349 8530 3349 8531 3360 8585 3377 8584
3377 8535
TIME...MOT...LOC 1553Z 277DEG 14KT 3367 8575Local storm report, May 18, 1:52 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM FLOOD ANNISTON 33.66N 85.81W
05/18/2013 CALHOUN AL PUBLIC
6 TO 10 INCHES OF WATER SURROUNDING LEATHERWOOD BAPTIST
CHURCH IN ANNISTON.
&&
16The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:01 PM CDT | Special Weather Statement | BMX | Tallapoosa | 44 min |
| May 17, 7:09 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 51 min |
| May 17, 7:26 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 49 min |
| May 17, 7:34 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| May 17, 8:08 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| May 17, 8:19 PM CDT | Special Weather Statement | BMX | Dallas | 41 min |
| May 17, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 54 min |
| May 17, 8:44 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| May 17, 9:09 PM CDT | Special Weather Statement | BMX | Shelby | 36 min |
| May 17, 9:18 PM CDT | Special Weather Statement | BMX | Perry | 42 min |
| May 17, 9:29 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| May 17, 10:24 PM CDT | Special Weather Statement | BMX | Dallas | 51 min |
| May 18, 12:17 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| May 18, 1:11 AM CDT | Special Weather Statement | BMX | Pickens | 49 min |
| May 18, 1:39 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, St. Clair | 3 hr |
| May 18, 2:04 AM CDT | Special Weather Statement | BMX | Lamar | 26 min |
| May 18, 2:30 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| May 18, 3:15 AM CDT | Flash Flood Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| May 18, 3:29 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair | 3 hr |
| May 18, 4:49 AM CDT | Flash Flood Warning | BMX | Clay | 6 hr |
| May 18, 5:56 AM CDT | Flash Flood Warning | BMX | Calhoun, Talladega | 3 hr |
| May 18, 7:58 AM CDT | Special Weather Statement | BMX | Autauga | 47 min |
| May 18, 8:03 AM CDT | Special Weather Statement | BMX | Chambers, Lee, Tallapoosa | 57 min |
| May 18, 8:07 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 26 hr |
| May 18, 8:36 AM CDT | Special Weather Statement | BMX | Elmore | 39 min |
| May 18, 8:56 AM CDT | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 3 hr |
| May 18, 9:16 AM CDT | Areal Flood Warning | BMX | Calhoun, Talladega | 4 hr |
| May 18, 9:52 AM CDT | Areal Flood Advisory | BMX | Bullock, Chambers, Coosa, Lee, Macon, Russell and 1 more | 3 hr |
| May 18, 10:53 AM CDT | Special Weather Statement | BMX | Cleburne | 67 min |
| May 18, 10:57 AM CDT | Flash Flood Watch | BMX | Blount, Bullock, Calhoun, Chambers, Cherokee, Clay and 14 more | 32 hr |
| May 18, 2:26 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 18 hr |
| May 18, 6:37 PM CDT | Special Weather Statement | BMX | Dallas | 53 min |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.